Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What could be the cause for scanty periods in a thyroid patient post iui ?

hi i am 26yrs old female married i had an iui done on may 11 after 10days of iui i got brownish spotting and then it was bleeding lightly i went to doctor she said that your period has been started but i am getting confused that every month bleeding will be for 3days but this time it was only for 1 and half day please can you tell me whether it was period or what else and can i conceive or not? i am having thyroid problem for this i am taking eltroxin 25mg. we are consulting the doctor for 6 months after 6cycles she suggested for iui. please what should i do to get conceive as soon as possible?
Asked On : Tue, 31 May 2011
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.Your thyroid is normal so there is no need to worry.In absence of any other major problem you chances of becoming pregnant are good.If one IUI cycle fails there is no need to worry.This can happen because of many reasons,please keep trying and to not worry.bye.
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor